Some regularity conditions for the (f, dn, z1) summability method

Research output: Contribution to journalArticlepeer-review

Abstract

Regularity conditions for the generalized Lototsky summability method (f, d, zi are derived which do not restrict the Taylor coefficients of.Some examples are given.

Original languageEnglish
Pages (from-to)281-287
Number of pages7
JournalProceedings of the American Mathematical Society
Volume24
Issue number2
DOIs
StatePublished - 1970

Fingerprint

Dive into the research topics of 'Some regularity conditions for the (f, dn, z1) summability method'. Together they form a unique fingerprint.

Cite this